# SDR 96ZZZX1505

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1919H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780202
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847502
- Condition: Cracked
- Location: Ws 49.25 Lt
- Part time: 5,837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-20-07, FOUND AFT RIB ASSEMBLIES, LEFT AND RIGHT, CRACKED AFTER REMOVING MAIN GEAR SIDE BRACE STUD BRACKET, PN 75643-06.  SUBMITTER REPORTED SAME PROBLEM WITH SEVERAL OTHER ARICRAFT.
